# SDR 0203496739

- Difficulty date: October 21, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 59,048 hours, 13,085 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 68,729 hours, 12,836 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, J, A

## Discrepancy

DURING TAKEOFF ROLL AT 120 KTS, THE NR 2 ENGINE SUFFERED A BIRD STRIKE AND THEN COMPRESSOR STALLED.  THE TAKEOFF WAS NOT ABORTED.  THE CREW REPORTED THE ENGINE STILL PROVIDED THRUST BUT HAD RISING EGT.  THE ENGINE WAS SHUT DOWN, FUEL WAS DUMPED, AND THE AIRCRAFT RETURNED TO SFO.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE INCLUDING A BORESCOPE INSPECTION WITH NO DEFECTS NOTED.  AN ENGINE RUN TO HIGH POWER WAS ALSO PERFORMED WITH NORMAL INDICATIONS.
